# SDR UALA2010090703307

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 57,972 hours, 8,485 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 18
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYS EITHER PREDICTIVE OR REACTIVE WINDSHEAR ALERTING FUNCTIONS ARE FAILED SUCH THAT WINDSHEAR ALERTING CAPABILITY IS REDUCED OR NOT AVAILABLE. A REACTIVE WINDSHEAR FAILURE WILL ONLY SET THE MESSAGE WITH THE REACTIVE WINDSHEAR OPTION ACTIVE. ADVISORY MSG-3444032 ACTIVE DC HARD   MSG-3444031 ACTIVE AP HARD. REPLACED WEATHER RADAR ANTENNA ASSY. GROUND TEST PASS FOR BOTH.
